HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 2 no. 1-2 : [4]

検索結果表示: 1 - 4 / 4
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Hukuhara, MasuoSUR LES POINTS SINGULIERS DES ÉQUATIONS DIFFÉRENTIELLES LINÉAIRES; DOMAINE RÉEL-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1934年
bulletin (article)Hosokawa, TôyomonÜBER NICHT-HOLONOME ÜBERTRAGUNG IN ALLGEMEINER MANNIGFALTIGKEIT $T_{n}$-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1934年
bulletin (article)Noshiro, KiyoshiON THE UNIVALENCY OF CERTAIN ANALYTIC FUNCTIONS-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1934年
bulletin (article)Hokari, ShisanjiÜBER DIE BIVEKTORÜBERTRAGUNG-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics = 北海道帝國大學理學部紀要1934年
検索結果表示: 1 - 4 / 4

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学